# SDR DALA1305861501

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 95,524 hours, 18,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 33FG ARE INOPERATIVE.  MX R & R BATTERY CHARGER. SYS OPERATION IS NORMAL.
